Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 52, 2020 Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v36.i3.30
pages 25-34

Multi-Model Approach to Parametric Robust Optimization of Digital Flight Control Systems

Anatoliy A. Tunik
Institute of Electronics and Control Systems of National Aviation University, Kiev, Ukraine
Elena A. Abramovich
National Aviation University, Kiev, Ukraine

Краткое описание

We propose the method to achieve a compromise between the robustness and control system performance for nominal and parametrically disturbed models of an object in determinate and stochastic cases. For solving this problem the multi-model H2/H-approach of robust optimization is used. Development of this approach to a discrete model is a new result of this paper. An example of the use of the H2/H-approach while robust optimization of the lateral of UAV (unmanned aerial vehicle) is given.


Articles with similar content:

ASYMPTOTICALLY INDEPENDENT MARKOV SAMPLING: A NEW MARKOV CHAIN MONTE CARLO SCHEME FOR BAYESIAN INFERENCE
International Journal for Uncertainty Quantification, Vol.3, 2013, issue 5
James L. Beck, Konstantin M. Zuev
About Solving of Transportation Problems by Methods of Multicriteria Dynamic Programming
Journal of Automation and Information Sciences, Vol.33, 2001, issue 2
Tatyana V. Ilyenko, Alexander G. Yasinsky, Albert N. Voronin
A Generalized Recursive Coordinate Reduction Method for Multibody System Dynamics
International Journal for Multiscale Computational Engineering, Vol.1, 2003, issue 2&3
Kurt S. Anderson, J. H. Critchley
Optimization Procedure for Solution of the Generalized Silvester Matrix Equation
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Igor V. Yurchenko, Anatoliy V. Nikitin
DESIGN UNDER UNCERTAINTY EMPLOYING STOCHASTIC EXPANSION METHODS
International Journal for Uncertainty Quantification, Vol.1, 2011, issue 2
Michael S. Eldred, Howard C. Elman